# SDR AALA202410282389

- Difficulty date: September 2, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 36,838 hours, 15,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC REVIEWED THIS EVENT AND DETERMINED THAT THIS WAS NOT CPCP RELATED AND NOT A LEVEL 2 FINDING. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY.  AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FRAME 71 ANGLE LOCATED BETWEEN STR 26 AND STR 31. REPLACED WITH NEW ANGLE PER SRM 51-42-11-801.
